본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Honam mathematical journal = 호남수학학술지 v.26 no.4, 2004년, pp.589 - 608   피인용횟수: 1

AN APPLICATION OF CATEGORY THEORY TO THE NONLINEAR WAVE EQUATION WITH JUMPING NONLINEARITY

JUNG, TACK SUN  
  • 초록

    We investigate the multiplicity of the periodic solutions of the nonlinear wave equation with jumping nonlinearity. By category theory we prove that the jumping problem has at least 2k+1 solutions for the positive source term.


  • 주제어

    Category theory .   jumping problem .   Dirichlet boundary condition.  

  • 참고문헌 (6)

    1. Nabla theorems and multiple solutions for some noncooperative elliptic systems, Sezione Di Annalisi Mathematica E Probabilita , Marino, A.;Saccon, C. , / v.,pp.,
    2. Multiple nontrivial solutions for a floating beam equation via critical point theory , Micheletti, A.M.;Saccon, C. , J. Differential Equations / v.170,pp.157-179,
    3. Critical point theory for indefinite functionals with symmetries , Bartsch, T.;Klapp, M. , J. Funct. Anal. / v.,pp.107-136,
    4. An application of a variational reduction method to a nonlinear wave equation , Choi, Q.H.;Jung, T. , J. Differential Equations / v.117,pp.390-410,
    5. Multiple periodic solutions of a semilinear wave equation at double external resonances , Choi, Q.H.;Jung, T. , Communications in Applied Analysis / v.3,pp.73-84,
    6. Limit relative category and critical point theory , Fournier, G.;Lupo, D.;Ramos, M.;Willem, M. , Dynam. Report / v.3,pp.1-23,
  • 이 논문을 인용한 문헌 (1)

    1. 2012. "" Korean Journal of mathematics, 20(4): 507~515     

 저자의 다른 논문

  • Jung, Tack-Sun (33)

    1. 1993 "UNIQUENESS THEOREMS IN THE AMBROSETTI TYPE SEMILINEAR WAVE EQUATION" Journal of the Korean Mathematical Society = 대한수학회지 30 (2): 337~344    
    2. 1995 "SHARP RESULTS FOR THE MULTIPLICITY OF PERIODIC SOLUTIONS OF A NONLINEAR SUSPENSION BRIDGE EQUATION" Communications of the Korean Mathematical Society = 대한수학회논문집 10 (1): 115~122    
    3. 1995 "THE NONLINEAR SUSPENSION BRIDGE EQUATION WITH A ROTARY INERTIA TERM" Kangweon-Kyungki mathematical journal 3 (1): 59~70    
    4. 1996 "The existence of solutions of a nonlinear wave equation" Communications of the Korean Mathematical Society = 대한수학회논문집 11 (1): 153~167    
    5. 1997 "POSITIVE SOLUTIONS ON NONLINEAR BIHARMONIC EQUATION" Kangweon-Kyungki mathematical journal 5 (1): 29~33    
    6. 2000 "INFINITELY MANY SOLUTIONS OF A WAVE EQUATION WITH JUMPING NONLINEARITY" Journal of the Korean Mathematical Society = 대한수학회지 37 (6): 943~956    
    7. 2005 "THE EXISTENCE OF M SOLUTIONS OF THE NONLINEAR ELLIPTIC EQUATION; USING THE VARIATIONAL METHOD" Honam mathematical journal = 호남수학학술지 27 (4): 609~619    
    8. 2006 "MULTIPLICITY RESULTS FOR THE PERIODIC SOLUTIONS OF THE NONLINEAR HAMILTONIAN SYSTEMS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 19 (2): 141~151    
    9. 2007 "MULTIPLE SOLUTIONS FOR THE SYSTEM OF NONLINEAR BIHARMONIC EQUATIONS WITH JUMPING NONLINEARITY" 충청수학회지 = Journal of the Chungcheong Mathematical Society 20 (4): 551~560    
    10. 2007 "THE STUDY OF THE SYSTEM OF NONLINEAR WAVE EQUATIONS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 20 (3): 261~267    
  • Choi, Q-Heung (47)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기